# SDR AALA20150929004

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 77,417 hours, 41,175 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Unserviceable
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 20,000 FEET, PRESSURIZATION FLOW LIGHT ILLUMINATED.  CABIN PRESS BEGAN TO CLIMB, AT MAX RATE, RT PACK 0 FLOW.  QRH REMEDIES INEFFECTIVE TO RESTORE RT PACK & LT PACK SINGLE OPERATIONS WOULD NOT HOLD CABIN PRESS.  FLIGHT RETURNED & LANDED WITHOUT FURTHER INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED BOTH WATER SEPARATORS IAW AMM 21-20-02.  OPERATIONALLY & LEAK CHECKED GOOD.
